Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I got breast augmentation after taking crystal meth

hi im a 33 yr old female and i never do drugs until last night i did crystal meth and i have a breast augmention tomorrow morning. what could happen to me? or could anything??
Asked On : Sat, 14 May 2011
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Methamphetamine(crystal meth ) has high potential for abuse and addiction by activating the psychological reward system via triggering a cascading release of dopamine and norepinephrine in the brain. Methamphetamine is FDA approved for the treatment of ADHD and exogenous obesity, dispensed in the USA under the trademark name Desoxyn.

Physical effects can include anorexia, hyperactivity, dilated pupils, flushing, restlessness, dry mouth, headache, tachycardia, bradycardia, tachypnea, hypertension, hypotension, hyperthermia, diaphoresis, diarrhea, constipation, blurred vision, dizziness, twitching, insomnia, numbness, palpitations, arrhythmias, tremors, dry and/or itchy skin, acne, pallor, and with chronic and/or high doses, convulsions,heart attack,stroke,and death.

Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor